adominal pain on superdrol
- 08-16-2005, 08:04 PM
adominal pain on superdrol
Hi guys, i am having painful spurts in my adominal area( spelling?) followed by gas. its very repetive once every 20 minutes or so for the past few days. I am slightly constipatedand have noticed some light spots of blood on the tp after taken a dump, i feel kinda embarassed but i will put my pride in the air for a minute hoping i get some help, i should probably see a docter but am worried about telling him im on a steriod, btw this is my first ever cycle, my diet is so:
-200+ g protein whey accounted for most. maybe 300 or some days
-2 pills fish oil 2 flax oil
-10 g glutamine
- 5 g arginine
- 1 pill of milk thislte think its 1000 mg not sure
- 1 pill of garlic extract
-10 mg creatine
-20 mg superdrol
i am 5'7 155 lbs 23 yrs old. believe it or not i was 135 2 months ago. i started eating like crazy to gain weight these last too minths i mean i really go tserious on my diet, got a memborship to a gym the whole nine, i hope i didnt **** myself up some how. At first when i noticed the pain and gas i couldnt even bend over all the way, it would feel like someone stabbed me. I was thinking i have be passing a stone gull or kindney. If anyone has experieced this before or has any input for me i would greatly appreciate and would return the favor if i could down the road. thanks guys.
- 08-16-2005, 08:05 PM
08-16-2005, 08:51 PM
Don't wipe your ass so hard If it was blood in your stool it would be in the toilet. Gallstones would hurt more when you eat a fatty meal, right upper quadrant just under the ribcage and can actually cause mid back pain. Kidney stones don't pass thru the gi tract that would be the urinary tract. Pain would start in your flank (about 3-5 inches from your spine) and it would hurt like a motherF__cker. They move so the pain might shift. Both types of stones cause extreme pain. I've experienced kidney stones first hand.Originally Posted by lightweight
Check out your stool if you are still concerned. Black tarry stool for upper gi bleed, bright red for lower gi bleed.
08-16-2005, 09:47 PM
thanks for the reply man, lol yeah i probably wiped to hard heheh, i am probably just paranoid about that part of it all. I have actaully noticed a lot of lower back pain lately sometime to the point of being unable to sit in one positon. I had attributed that to one of superdrol side effects but maybe after what you said it could relate to gallstones. i have always been an extremely healthy guy who never gets sick, i guess i am not used to side effects, for superdrol and that is probably whats going on. thanks for the feedback man
08-16-2005, 10:14 PM
Wouldn't be r/t gallstones if lower back pain, 1-2 inches to the right of solarplexus or on your mid-back right side also. Lower back pain/pumps probably r/t SD.Originally Posted by lightweight
08-16-2005, 11:39 PM
08-16-2005, 11:53 PM
I am pretty sure i get enough fiber i eat a bowl of rasin bran religiously everyday, as far as carbs go i am getting plenty of dirty/clean carbs. And i wouldnt know what to take for prostate since it really has been a thing i needed to watch at my age. i could be wrong.
-jonny21 thanks i was hoping it wasnt stones. i think I m just getting hit hard from the SD.
08-16-2005, 11:57 PM
Do you mean 10grams?? Have you taken creatine before?? I've read that some people get upset stomach from Creatine Mono...Originally Posted by lightweight
08-17-2005, 12:02 AM
yeah i meant 10 grams , i have been taken creatine for the last 2 months at 5-10 g. a day. I aslo use ast micronized, so stomach pain hasnt been an issue with that.
08-17-2005, 02:57 PM
08-17-2005, 03:12 PM
FWIW...whenever I have done SD I get a slightly bound up feeling followed with excessive gas and bloating. Stool is a bit harder and bulked up causing some 'rectal irritation' that can lead to a bit of spotting on the TP. I eat a lot of FiberOne cereal which is helpful. I have had several runs of bloodwork on SD cycles and they were all clear of abnormalities (lipids aside).
Life is a terminal condition.
08-17-2005, 06:03 PM
thanks everyone the pains have started to spaced itslef farther apart probably once every 2 hrs or so. Mainly when i woke up this morning i had pain. I made an appointment with the doc to see if there is anything wrong. thanks again
08-17-2005, 09:46 PM
If its bright red, the blood is probably from hemoroids, caused by constipation. If its darker/browner you've got some issues in your colon, if its black, you've got probs in your small intestine. The pain could be a symptom of GI disease, infection or a parasite - better see a doc fast!
08-22-2005, 12:48 AM
There was a thread on this about 6 months or more ago....yeah, pretty close to six months. In this forum, don't remeber if it got completely resolved as to what was causing this. I had the stomacheache as well, but dropped the dosage to 10 mgs next time and was ok. I posted in that thread if that helps your search.
08-22-2005, 12:50 AM
08-22-2005, 01:16 AM
I remember one of my m1t cycles I had blood in my stool, I wasnt exactly sure what it was but it subsided after a few days. It scared the living **** out of me as it should fro anyone who encounters this.
08-22-2005, 04:54 PM
If you're constipated, try cutting out of your diet anything that might be binding you up, ie. bananas, rice, uncooked oatmeal. Actually you can keep the rice but make sure you cook it well.Originally Posted by lightweight
I used to put uncooked oatmeal in my shakes and it turned my s-h into f'n concrete - no matter how much fiber I would eat. Now I pour my shakes over shredded wheat
08-23-2005, 10:02 PM
wow thank you everyone who posted, i am glad i am not the only one who has had similar problems as was really scared at first. it has been a few days and my problem has gone away besides the constipation part and gas. But i do eat a lot of uncooked oatmeal in my shakes, and my diet has been rather different then normal while on this cycle. Thanks for the thread link btw. So far now i am 4 days from ending my SD cycle and although i had some problems earlier i would recommend this to anyone who is willing to take risks to acheive great goals. I am glad i came to this site, becuause this was a touchy thing for me and you guys came through.
08-23-2005, 11:38 PM
Maybe he's talking about the lower back pumps? Try a banana to get some more potassium in there to see if that helps. If it were a kidney stone it WOULDN'T be uncomfortable, you'd damned well be doubled over praying for death to come as quickly as possible. Been there, Done that got a nice little bottle of stones for it.
08-24-2005, 09:54 AM
I always get bad abdominal pain when on SD or back in th M1T days. Gas-X helps, but I have to pop them like Pez. Just like B5150, I get bloodwork done on a regular basis and haven't had anything abnormal (other than lipids and liver readings being skewed for a couple weeks). As for the constipation and roids (Hemm), I would suggest that you increase your veggie intake.
02-07-2013, 11:53 PM
02-07-2013, 11:53 PM
Similar Forum Threads
- By bigdave2875 in forum AnabolicsReplies: 4Last Post: 02-06-2006, 06:03 PM
- By cromesta in forum SupplementsReplies: 24Last Post: 02-28-2004, 07:56 PM
- By Ripped1 in forum AnabolicsReplies: 6Last Post: 02-18-2004, 08:23 AM
- By Rhelm60 in forum AnabolicsReplies: 11Last Post: 01-20-2004, 02:46 AM
- By MF210 in forum AnabolicsReplies: 15Last Post: 01-07-2004, 09:47 AM